Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Flank pain with Plegridy?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Flank pain with Plegridy?

    Four days after my 63 mcg injection, I developed fairly severe flank pain - bad enough I went to ER to get checked out. They did not believe it was related to the Plegridy and after running CBC, CMP, UA and a few other labs, sent me on my way.

    I called my neuro to report these symptoms and they agreed it did not sound like a med-related reaction. I have an appt to see my GP this coming Weds to discuss my concerns.

    Fast forward to Friday 10/16. I injected the 94 mcg dose and within 24 hours the severe bilateral flank pain has returned. I do not believe in coincidences. I called Biogen as this was the only nurse available I could speak with on a weekend. They definitely recommend I pass this all on to the neuro / GP.

    I expected the 102 fever, aches, etc. This symptom worries me a bit.

    I wondered if anyone else on Plegridy has experienced flank pain or kidney involvement as a side effect.

    Thank you for any insight,
    Sazed
Working...
X